# SDR WX0A2016102073193

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 54,722 hours, 37,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 FA FLASHLIGHTS PULLED AND DEAD.  REPLACED BATTERY FOR ALL 4 FA FLASHLIGHTS PER AMM 25-60-00.  OPS CHK GOOD.
